# SDR DALA2023022701456

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 111,811 hours, 16,470 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 189 CREW REST SMALL RUNNING MAN EMERGENCY EXIT SIGN INOP. CORRECTIVE ACTION: NEEDS BR9795-001 NIS DELTA DEFERRED CREW REST TO MEL + PLAC PER B767 MEL 33-51-01D CREW REST INOP (4134515)
